# SDR SWIA2020031049140

- Difficulty date: January 22, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE SUPPORT AT FS349.00 COMMON TO CROSSBEAM FRAME SUPPORT BETWEEN LBL 27 AND L/H FLOOR SILL IS EXFOLIATED.  (C CHECK) RO 3/7/2020    REMOVED AND REPLACED ANGLE SUPPORT LOCATED BETWEEN LBL27 AND LH FLOOR SILL ON FS349 CROSSBEAM, REFERENCE CRJ200 SRM AND BOMBARDIER DRAWING.
